MathSciNet Relay Station
MathSciNet bibliographic data
MR1044436 35A25 (65P05)
Adomian, G.; Rach, R. Equality of partial solutions in the decomposition method for linear or nonlinear partial differential equations. Comput. Math. Appl. 19 (1990), no. 12, 9–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement